Mappings which are global homeomorphisms
Matematičeskie zametki, Tome 39 (1986) no. 2, pp. 260-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_2_a10,
author = {R. S. Sadyrkhanov},
title = {Mappings which are global homeomorphisms},
journal = {Matemati\v{c}eskie zametki},
pages = {260--267},
year = {1986},
volume = {39},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_2_a10/}
}
R. S. Sadyrkhanov. Mappings which are global homeomorphisms. Matematičeskie zametki, Tome 39 (1986) no. 2, pp. 260-267. http://geodesic.mathdoc.fr/item/MZM_1986_39_2_a10/